# SDR ASAA2015021110625

- Difficulty date: February 11, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 30,533 hours, 9,149 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ENGINE SHUTDOWN,  RED BOX ON NR 2 ENGINE EGT.  ACFT GROUNDED.
